# SDR SIMA200529308

- Difficulty date: October 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203882
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE WARNING JUST AFTER TAKEOFF.  INSPECTED LAVATORY FOUND NO EVIDENCE OF SMOKE OR DAMAGE.  REPLACED THE LAVATORY SMOKE DETECTOR SENSOR IAW EMB AMM 26-14-01.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
